# SDR USAA2013050100014

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 57,524 hours, 8,024 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE256000
- Part serial: 1234
- Condition: Low Pressure
- Location: R1 Door
- Part time: 57,524 hours, 8,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUST. CARE - DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS REQUIRE SERVICING ON DOOR 1R. SERVICED DOOR 1R DAMPER & EMERGENCY OPERATION CYLINDER IAW A330 AMM 52-10-00-600-802-A.
